# SDR REXA2013072601427

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER COWL FIRE SHIELD CHAFED.  R & R LT LOWER COWL FIRE SHIELD SECTION IAW SRM 51-42-13.
